# SDR FDEA202009162253

- Difficulty date: September 16, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 242TFA DELAMINATED AND HAS EDGE DAMAGE AT CORNER.  REPAIRED AREAS OF DELAMINATION AND EDGE DAMAGE TO CARGO FLOOR PANEL 242TFA, IAW B767 SRM 53-00-50-2R.
